# SDR AMTA200700605

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING GALLEY ATTACHMENT, LOCATED AT STA 1686, BL 0.  FOUND CORROSION OUT OF LIMITS IAW SRM 53-00-51-1A, DETAIL III.  REMOVED AND REPLACED FITTING IAW SRM 51-40-02.  (K)
